# SDR 95ZZZX2779

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N107AL
- Make and model: Bolkms BO105S
- Aircraft serial: S772
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pc Link
- Part number: 10531821
- Condition: Corroded
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PMI INSPECTION (50-HOUR INSPECTION) FOUND T/R PC LINK CORRODED.  LINK SCRAPPED DUE TO CORROSION AT BEARING HOLE.
